# SDR UALA2009120203727

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 79,683 hours, 12,875 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM EICAS, RTFL.    FOUND WIRE BROKEN AT SPLICE OF SENSOR 279 OF NR 4 OTBD SLAT.  REPLACED SPLICE AND CHK IAW MM.  OPS CHK OK NOW. SLAT DISAGREE REPAIRED.
